# SDR DL76G060229

- Difficulty date: April 1, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 60,545 hours, 14,101 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 8417
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTS AT LEFT AFT DOOR INOP.  REPLACED EMERGENCY LIGHTS BATTERY PACK AT M738.  EMERGENCY LIGHTS CHECK GOOD.
